# SDR HNAA2019100300293

- Difficulty date: September 30, 2019
- Submitted: October 3, 2019
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 35,460 hours, 31,121 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU HAD A STRONG OIL BURNING ODOR WITH BLEED SELECTED.   RAN PACK 1 AND 2 FOR 30 MIN WITH APU BLEED ON.  COULD NOT DUPLICATE THE ODOR.
